# SDR FDEA201305161012

- Difficulty date: May 16, 2013
- Submitted: May 22, 2013
- Operation: Air carrier
- Aircraft: N972FD
- Make and model: Boeing 757-28A
- Aircraft serial: 28203
- Aircraft time: 55,509 hours, 17,737 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 146N559063
- Condition: Corroded
- Location: Bs 1405-1630
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S-17R, BS 1405 - 1630,  CREASE BEAM INBD ANGLE CORRODED.  BLENDED IAW SRM  51-10-02, CHECKED AND FOUND TO BE OUT OF LIMITS IAW SRM 51-6-13 PG 105 DET VIII.  REMOVED AND REPLACED INBD ANGLE IAW SRM 51-40-02 AND DWG 146N5590.  MAJOR  REPAIR
